Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Diabetic, having gastric problems, thyroid. ECG rhythm not normal. Prescribed medications. Is it serious?

hi my mother is suffering from high gastric problem from past 3 years,she is a diabetic patient and thyroid too,her age is 55,she had very bad pain ,her ECG rhythm is not normal ,doctor has asked to admit in ICU and have prescribed the below medicine,sorbitrate 5mg,atocor 20mg, plagril myonit sr 2.6,sucral syrup, spasmoproxyvon inj,and reglan inj. are these medicine correct for her ,would like to know tht how serious is this matter please help me asap
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, first of all I would like to advise you tht you should always follow the instructions of the attending doctor as he is in direct contact with the patient and knows their history well. So if the doctor has advised admission then please do so. The medicines prescribed are as per the symptoms of the patient and am sure that they are correct and required for her condition. Do not stop any medication without the attending doctors's advise and do follow up with him. If the ECG is not normal then it is a matter of concern and you should not neglect it Take care,
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor